Dominant term in the asymptotics of oscillatory integrals with a phase of the series $T$
Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 131-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_56_6_a12,
author = {V. N. Karpushkin},
title = {Dominant term in the asymptotics of oscillatory integrals with a~phase of the series~$T$},
journal = {Matemati\v{c}eskie zametki},
pages = {131--133},
year = {1994},
volume = {56},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a12/}
}
V. N. Karpushkin. Dominant term in the asymptotics of oscillatory integrals with a phase of the series $T$. Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 131-133. http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a12/
[1] Arnold V. I., Varchenko A. N., Gusein-Zade S. M., Osobennosti differentsiruemykh otobrazhenii, T. 2, Nauka, M., 1984
[2] Maslov V. P., Fedoryuk M. V., “O vtorom chlene logarifmicheskoi asimptotiki integralov Laplasa”, Matem. zametki, 30:5 (1981), 763–768 | MR | Zbl
[3] Chebotarev A. M., “O formule vtorogo chlena logarifmicheskoi asimptotiki integralov Laplasa”, Matem. zametki, 34:2 (1983), 273–382 | MR | Zbl
[4] Karpushkin V. N., Tr. sem. im. I. G. Petrovskogo, no. 9, Izd-vo Mosk. un-ta, M., 1983, 1–39 | MR